# SDR AALA20120305003

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 56,778 hours, 19,385 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL - CREW REPORTED AFTER TAKEOFF RIGHT HYDRAULIC QUANTITY WENT TO ZERO.  EMERGENCY DECLARED FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN PUMP CASE DRAIN FILTER DELTA P INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
